Katedra Równań Różniczkowych - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1982] [1981] [1980] [1979] [1977] [1975] [1974] [1973]
201-245 z 245.

1990

45.
Periodic orbits indices, FUND. MATH. 135 (1990), no. 3, 147--173

1989

44.
Krzysztof Ciesielski, Witold Obłoza
Some remarks on stable sets, TECHNICAL UNIVERSITY KRAKOW MONOGRAPHS vol. 77 (1989), 57-67

1988

41.
Limit sets and stability of motions in semi-systems, UNIV. IAGEL. ACTA MATH. no. 27 (1988), 189--201
40.
39.
On injective multivalued semiflows, ANN. POLON. MATH. 49 (1988), no. 2, 147--150
38.
Zofia Denkowska, K.Wachta
37.
Zofia Denkowska
La longueur des arcs dans les fibres d'un sous-analytique, (FRENCH) [ARC LENGTH IN THE FIBERS OF A SUBANALYTIC SET] BULL. SCI. MATH. (2) 112 (1988), no. 4, 445--451

1987

33.
Stanisław Burys, E.Polit-Gancarczyk
On the theorem of Fatou for the biharmonic problem in a half-space, UNIV. IAGEL. ACTA MATH. no. 26 (1987), 199--216
32.
Zofia Denkowska, K.Wachta
Une construction de la stratification sous-analytique avec la condition (w), (FRENCH) [A CONSTRUCTION OF A SUBANALYTIC STRATIFICATION UNDER THE CONDITION (W)] BULL. POLISH ACAD. SCI. MATH. 35 (1987), no. 7-8, 401--405

1986

31.
On funnel sections of local semiflows, BULL. POLISH ACAD. SCI. MATH. 34 (1986), no. 3-4, 203--209
30.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz,KrystynaWachta
Stratifications sous-analytiques, CONDITION DE VERDIER. (FRENCH) [SUBANALYTIC STRATIFICATIONS. VERDIER'S CONDITION] BULL. POLISH ACAD. SCI. MATH. 34 (1986), no. 9-10, 531--539 (1987)

1985

28.
Some properties of generalized systems, UNIV. IAGEL. ACTA MATH. no. 25 (1985), 285--292
27.
A remark concerning the retract theorem, BULL. POLISH ACAD. SCI. MATH. 33 (1985), no. 5-6, 255--259
26.
On rest points of dynamical systems, FUND. MATH. 126 (1985), no. 1, 69--81
25.
Zofia Denkowska, Jacek Stasica, K.Wachta
Stratification des ensembles sous-analytiques avec les propriétés (A) et (B) de Whitney, (FRENCH) [STRATIFICATION OF SUBANALYTIC SETS WITH WHITNEY PROPERTIES (A) AND (B)] UNIV. IAGEL. ACTA MATH. no. 25 (1985), 183--188

1984

23.
Krzysztof Ciesielski, Andrzej Trzepizur
Regular trajectories of closed dynamical systems in the plane, UNIV. IAGELL. ACTA MATHEMATICA vol. 24 (1984), 227-237
20.
Zofia Denkowska, Jacek Stasica
Sur la continuité de la section d'un ensemble sous-analytique, (FRENCH) [CONTINUITY OF THE SECTION OF A SUBANALYTIC SET] UNIV. IAGEL. ACTA MATH. no. 24 (1984), 205--208
18.
Zofia Denkowska, K.Kurdyka
Une propriété métrique des fibres d'un sous-analytique, (FRENCH) [A METRIC PROPERTY OF THE FIBERS OF A SUBANALYTIC SET] C. R. ACAD. SCI. PARIS SÉR. I MATH. 299 (1984), no. 16, 799--801
17.
Zofia Denkowska
La propriété de Whitney avec parametres, (FRENCH) [WHITNEY'S PROPERTY WITH PARAMETERS] C. R. ACAD. SCI. PARIS SÉR. I MATH. 299 (1984), no. 17, 847--850

1982

16.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz
Sur le nombre des composantes connexes de la section d'un sous-analytique, (FRENCH) [ON THE NUMBER OF CONNECTED COMPONENTS OF THE SECTION OF A SUBANALYTIC SET] BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 30 (1982), no. 7-8, 333--335
15.
Zofia Denkowska, Jacek Stasica
Sur la stratification sous-analytique, (FRENCH) [ON SUBANALYTIC STRATIFICATION] BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 30 (1982), no. 7-8, 337--340
14.
Zofia Denkowska, K.Wachta
La sous-analycité de l'application tangente, (FRENCH) [SUBANALYTICITY OF THE TANGENT MAP] BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 30 (1982), no. 7-8, 329--331

1981

1980

12.
Zofia Denkowska
La continuité de la section d'un ensemble semi-analytique et compact, (FRENCH) ANN. POLON. MATH. 37 (1980), no. 3, 231--242

1979

11.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz
Sur le théoreme du complémentaire pour les ensembles sous-analytiques, (FRENCH) BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 537--539 (1980)
10.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz
Certaines propriétés élémentaires des ensembles sous-analytiques, (FRENCH) BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 529--536 (1980)
9.
Zofia Denkowska, Jacek Stasica
On the dimension of a subanalytic set, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 85--89
8.
Zofia Denkowska
On a continuous extension of an algebraic function, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 20 (1979), 179--181

1977

7.
On some partial differential-functional equations, ZESZYTY NAUK. UNIW. JAGIELLON. 441 Prace Mat. Zeszyt 18 (1977), 13--15
6.
Some theorems on partial differential-functional inequalities of parabolic type, ZESZYTY NAUK. UNIW. JAGIELLOŃ. 441 Prace Mat. Zeszyt 18 (1977), 93--104
5.
Uniqueness of solutions of the Cauchy problem for first order differential-function equations, ZESZYTY NAUK. UNIW. JAGIELLOŃ. 475 Prace Mat. Zeszyt 19 (1977), 175--187

1975

4.
Remark on the Chaplygin method for parabolic equations in unbounded domains, ZESZYTY NAUK. UNIW. JAGIELLOŃ. 403 Prace Mat. No. 17 (1975), 115--117

1974

3.
2.
On partial differential-functional inequalities of the first order, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 16 (1974), 107--112

1973